MAUDE Adverse Event Report: HOLOGIC, INC FLUENT PRO FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC

HOLOGIC, INC FLUENT PRO FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC
Model Number FLT-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during the procedure on (b)(6) 2025, the deficit was increasing rapidly.Although the pressure was constant at about 80 mmhg, the perception is that it might have been higher.The patient suffered from bradycardia and for a moment the pulse was lost.When the team proceeded to execute the reanimation protocol, the tubing ruptured from the cartridges and caused the fluid to leak out of the circuit and the tubing was agitating vigorously.The patient was reanimated.After having the patient stabilized, a leak was discovered at the patient's bed side and was coming from the distal end of the scope.About 500 ml of fluids was observed.The drape with integrated drainage pocket was being used.Abnormal sounds were also reported for a week from the pump.The system used in later cases worked normally without any issues apart from the foot pedal difficult to operate.The pressure seemed way higher during the case in the patient than what showed on the pump.Liquid was spelling all over the place.The flow pack broke due to pressure and the irrigation tubing detached at the bottom of the flow pack and spilled everywhere.Patient bradycardia dropped around 20 beats per minute, and it was able to be stabilized.On (b)(6), the calibration test was run, and the test was off by 30-40 g.After zeroing the load cell and retesting the results were correct and the pressure calibration test was also correct.No other information is available.
 
Additional Manufacturer Narrative
The brand name is fluent pro fluid management system.

Brand Name
FLUENT PRO FLUID MANAGEMENT SYSTEM
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key23556434
Report Number1222780-2025-00575
Device Sequence Number21345415
Product Code HIG
UDI-Device Identifier15420045516212
UDI-Public(01)15420045516212
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K240886
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFLT-200
Device Catalogue NumberFLT-200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown